Abaque en points isoplèthes de l'équation de Képler
Bulletin de la Société Mathématique de France (1894)
- Volume: 22, page 197-204
- ISSN: 0037-9484
Access Full Article
topHow to cite
topD'Ocagne, Maurice. "Abaque en points isoplèthes de l'équation de Képler." Bulletin de la Société Mathématique de France 22 (1894): 197-204. <http://eudml.org/doc/85791>.
@article{DOcagne1894,
author = {D'Ocagne, Maurice},
journal = {Bulletin de la Société Mathématique de France},
language = {fre},
pages = {197-204},
publisher = {Société mathématique de France},
title = {Abaque en points isoplèthes de l'équation de Képler},
url = {http://eudml.org/doc/85791},
volume = {22},
year = {1894},
}
TY - JOUR
AU - D'Ocagne, Maurice
TI - Abaque en points isoplèthes de l'équation de Képler
JO - Bulletin de la Société Mathématique de France
PY - 1894
PB - Société mathématique de France
VL - 22
SP - 197
EP - 204
LA - fre
UR - http://eudml.org/doc/85791
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.